# SDR SWAA2023082382681

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET CRACKED AT S-19R STA 500D CORRECTION ON DESCRIPTION - WRONG STRINGER - SHOULD BE STR-18R<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET AT S-19R STA 500D PER B737-700 SRM 51-40-02-0G-0 & DRWN# 143A9481.;[02] VERIFIED STEP 1
